MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36721
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - aware date of (b)(6) 2021 used as date of event not provided.
 
Event or Problem Description
It was reported foreign material was present on the device.A radiofrequency ablation procedure was being performed.A 4.0cm leveen standard electrode was opened on the sterile field and as the surgeon was about to use it he noticed that at the tip of the needle there was a white substance/debris.It was not used on a patient and handed off the field.The patient was fine and the case was completed.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11411263
Report Number2134265-2021-02760
Device Sequence Number19846914
Product Code GEI
UDI-Device Identifier08714729120735
UDI-Public08714729120735
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number36721
Device Catalogue Number36721
Device Lot Number0023624169
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/04/2021
Patient Sequence Number1